What are the chances of STD after protected intercourse?
i have some problem that make my life hell. 5 weeks ago i had a sex with a call girl. it was protected oral sex and protected vaginal sex. But during sexual intercourse some part of my penis touch her vagina. After ejaculation girl removed my condom i think not in a proper way. this was my 1st ever sex experience. At that time i was already having flue. After 2 weeks i got flue again but i have not noticed because my room mate was already in flue condition so i consider it from him. but now after one month i have some stomach problem. and it was like something stuck in my throat like some gass. and also i have some stomach upset. after 2 days i visited a doctor. and he gave me some medicines like ceclor , aciloc , gaviscon and voltic.d .during these medicine i found some dizzy feeling and today one slight rash on my one hand. its now 5 days i am feeling very sick . sometime i think i have hiv anexity . i check all day hiv symptoms because i think i have hiv. Because this time my throat is aslo not feeling well like Mucus . please doctor help me .. i am very much in tention
The chance of HIV is very very low.
I read carefully your query and understand your concerns.
In protected oral and vaginal sex the possibility of HIV transmission is very very low.
To transmit HIV it is necessary to have a direct contact with body fluids of the infected person.
So it is possible to get HIV during unprotected sexual intercourse (vaginal,anal or oral),blood transfusions or accidental blood contact with infected body fluids or during delivery(mother to baby).
The point is that to get infected ,it is necessary to have a direct contact with vaginal secretions of an infected girl.This can happen during unprotected vaginal intercourse because infected secretions can enter in the tip of your urethra or if you have cuts or lesions in your genitals that may come in contact with vaginal fluids.
This is the reason why HIV isn't transmitted through kisses ,touches,tears etc.
So since you used a condom (which didn't break) during the whole sexual intercourse,the part of your penis that touched her vagina doesn't have any kind of cut or lesion ,then the probability of HIV infection is very very low to zero.
Your symptoms are caused from anxiety.Most of the time ,HIV doesn't cause any symptom until the late stage.
In my opinion you have nothing to worry about but the only way to be 100% sure about this is to get tested for HIV.
In this way you can ease your mind and go on with your life.
I sincerely hope it is of help to ease your anxiety.
Let me know if you have other questions or doubt to clarify.I will be happy to assist you further.
and the mentioned antibiotics have also some side effects. and my questions may b u feel like psycho but i am very much feared. May b due to my 1st time experience. u can also imagine how such person can go for test.
There was no exposure!
I apologize for the delay in answering you.
The details you have mentioned ,make me more confident about my above answer.Since the condom didn't break and you don't have any cut/lesion in genital area then the risk for HIV infection is very low to zero.
You need to understand that to transmit HIV is not only necessary to have a direct contact (unprotected vaginal intercourse) but also it is necessary that the vaginal secretions of the infected girl have a high viral load .
Accidental contact for e.x if she touched your penis or when you washed your genitals are very unlikely to transmit HIV.
I repeat it is necessary to have a clear direct contact and fluid exchange.
Stomach symptoms are closely related with anxiety and stress.If you are not eating healthy and regularly make the symptoms worse.
I can understand that you are concerned about HIV infection considering the fact that it was your first experience, and this is normal but try not to over think this.
In my opinion you were not exposed to HIV infection.
The possibility that you got infected during this experience is very low to zero.
If you can't stop worrying about this and it is affecting your life ,the only way to ease your mind is to get tested for HIV.
It is possible.
Yes it can be due to your medication.
You are taking an antibiotic: Ceclor (Cefaclor) that can cause certain side effects including stomach upset ,nausea,vomiting ,diarrhea.
Voltic (Diclofenac) is a nonsteroidal anti-inflammatory drug (NSAID).It is used to treat pain and inflammation.If taken regularly it can cause abdominal or stomach bloating, burning, cramping, or pain.
Considering your symptoms of stomach upset and throat problems ,you might have gastoesophageal reflux disease (GERD) ,which is a condition when the stomach acid moves up into esophagus and throat causing inflammation and all the symptoms you mentioned.
Your doctor has prescribed you a treatment for this condition:
-Aciloc (Ranitidine )
-Gaviscon is an anti-acid that works by lowering the amount of acid in the stomach.
This drugs need some time (2-3 weeks) to be completely effective and improve your symptoms so give it some time.
If my opinion since you are having stomach problems that are getting worse you should stop taking Diclofenac (Voltic).
If after some time your symptoms doesn't seem to improve you should consult your treating physician.You may need to take PPI drugs like Omeprasole.
Also you should avoid spicy foods,fatty processed foods,coffee, chocolate ,juices and all other foods that trigger your symptoms.
-Eat healthy foods mostly green vegetables.
-Drink plenty of water
-Exercise regularly at least 45 min a day ,5 days a week.
-You should raise the head of your bed at least 6-8 inches (you can use extra pillows ).
Hope you get better soon.
I am glad you are feeling better.
I agree with your doctor about stopping Ceclor and Voltic because these 2 drugs were making your stomach symptoms worse.
Scopinal (Scopolamine) is a drug used to treat abdominal pain caused from intestinal spasms and to prevent nausea and vomiting from vertigo.
I suggest to follow my above tips about lifestyle modifications in addition to your medications.They will help with your stomach symptoms.
I wish you all the best.
Take care of yourself.
You are welcome.
You are welcome.
It was my pleasure answering your inquiries and helping you to ease your anxiety.
Maybe something good will come from all this bad experience.Now you can understand better how precious is life and good health.
I am sure you will be much more careful in future to avoid engaging in risky behaviors.
If you will need medical assistance in future ,you can find me here.I will be happy to help.
Hy.. Dr hope u will b fine. i have already discus my issue about my stomach problem. which i was considering hiv. i hope u understand . Now i want to discus some thing . my stomach from 2 days was good enough and i was taking scopinal and gaviscon. and today i felt pain in stomach . i dont knw why but some time its near navel. and its not very much slight pain. and sometimes its feel like moving. and i have soft stool today . now i am in another city i cannot visit the same doctor . and today was also the last day for medicine . please help me.
Need more information.
I am sorry you are having stomach discomfort again.
I need to ask you some questions to give you a better judgement:
-The pain is in upper part of abdomen or it is around navel?
-This is the first time you are having pain around navel and soft stools or it has happened other times?
-Does the pain get relieved after defecation?
-When did all your symptoms started and please describe all the symptoms you had in the beginning?
Please provide me these information.
Waiting for your reply.
Since the pain is around your navel, it is relieved by defecation and you have soft stool ,it doesn't seem to be caused from stomach upset or acid reflux.
Most probably it is caused from irritable bowel syndrome.
It is necessary to wait few days and see if the symptoms persist.
You can use Scopinal for some more days if this pain persist.
If these symptoms doesn't improve in 1-2 weeks or get worse you may need to consult your doctor again.
Several additional tests may be necessary including an abdominal ultrasound and colonoscopy in order to figure out the cause of your symptoms.
If these tests are clear then you might just have Irritable bowel syndrome(abdominal cramps and loose stools/constipation caused from stress and anxiety).
I repeat that it is important to see the evolution of these symptoms for a few days to decide if you need evaluation or if it is just common abdominal cramps.
Hope I was able to help.
Feel free to ask me if you have any doubts.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Bleeding after protected intercourse
- Protected intercourse swollen mucous membrane std
- What are the chances of pregnancy after protected intercourse
- Had protected intercourse with sex worker chances of std
- What are the chances of contracting hiv from protected intercourse
- Red blisters on penis after intercourse chances of std
- Had protected intercourse what are the chances of having std
- Had unprotected intercourse what are the chances of getting std
- What are the chances of std after protected sex
- Itching in the vagina after intercourse hiv or std chances
- Does Methamphetamine show up in hair drug test?
- Is medication required for cholesterol level of 5.1?
- Is frequent urination a symptom of heart attack?
- Suggest treatment for redness ad burning sensation of scrotal area
- What causes dizziness and nausea?
- What causes swelling on penis foreskin?
- Suggest remedy to loose belly fat and stretch marks
- What causes hard lymph node under right jaw?
- What causes painful bulge on penis post intercourse?
- What causes difficulty in climbing stairs and leg weakness?